# SDR SWI2025F01854

- Difficulty date: October 2, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tie Down
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT CARGO TIE DOWN SUPPORT ANGLES BETWEEN FS605 - FS621 (ITEMS 9 & 10 SRM 53-61-43) TO FOM.   INSTALLED AFT CARGO TIE DOWN SUPPORT ANGLES BETWEEN FS605 - FS621 (ITEMS 9 & 10 SRM 53-61-43) WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
